# SDR UIEA2020080331601

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 86,454 hours, 13,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 1776
- Condition: Inoperative
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FUNCTIONAL TEST FOUND M5169 POWER SUPPLY FAILED,  LOCATED AT BS 590, RBL 83, WBL 323.  THE POWER SUPPLY BATTERY  M5169 WAS REPLACED AND THE EMERGENCY LIGHTS TESTED NORMAL IAW AMM 33-51-04, AND 33-51-00.
